# SDR GTIA030038

- Difficulty date: February 4, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N824NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53015
- Engine: Pwa JT8D*
- System (JASC): 3244 · Tire
- Part: Deflector
- Condition: Broken
- Location: Lt Mlg Wheel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MAIN NR 1, WHEEL SPRAY DEFLECTOR BROKE OFF.  REMOVED AND REPLACED LEFT MAIN NR 1 WHEEL SPRAY DELFECTOR.
